MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; 1LYRTR 16FR10ML 100%SILI SNAP

Medline Industries, LP MEDLINE; 1LYRTR 16FR10ML 100%SILI SNAP
Catalog Number URO175716
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the balloons would not inflate on catheter.".
 
Additional Manufacturer Narrative
According to the customer, the catheter "would not inflate," and the customer reported the product was "never used on a patient"; the customer did not report any serious injury, medical intervention, or follow-up care related to the reported incident.Medline quality did not receive a sample nor photographs of the reported product, a review of the inspection record for the reported item found no similar issues reported, and review of vendor records and retained samples did not find any abnormalities or defects in their production.The issue is unconfirmed, as no samples nor photographs were made available to review.A root cause cannot be identified at this time, and medline quality will continue to monitor for the issue through monthly complaint meetings and quarterly trending analysis.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
1LYRTR 16FR10ML 100%SILI SNAP
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
ayan asim
three lakes drive
northfield, IL 60093--275
MDR Report Key50776886
Report Number1417592-2026-41061
Device Sequence Number10754762
Product Code OHR
UDI-Device Identifier10193489987423
UDI-Public10193489987423
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberURO175716
Device Lot Number24DBM316
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown